# SDR C2XA02IA235

- Difficulty date: November 8, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65947
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA-  WHILE PERFORMING MAINTENANCE THE MECHANIC NOTED THAT THE AISLE PATH EMERGENCY LIGHTS WERE JNOPERATIVE. BNA-  MAINTENANCE REMOVED AND REPLACED THE #2 EMERGENCY LIGHT BATTERY. PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
